# SDR TWAA9753003

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-16, FOUND LONGERON 5R CRACKED AT STATION 680.  REMOVED CRACKED PORTION OF LONGERON AND SPLICED IN NEW SECTION PER SRM 53-02, FIGURE 2.  (M)
